# SDR M7K2008F00050

- Difficulty date: September 19, 2007
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N803MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3735
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A234222220
- Condition: Cracked
- Location: Tailboom
- Part time: 4,926 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING FOUND CRACKED DURING POST FLIGHT INSP.  A NEW FITTING MATCH DRILLED AND INSTALLED.  THIS IS A COMMON DEFECT FOR THIS PART AND OCCURS MULTIPLE TIMES ON SOME AC AND NEVER ON OTHERS FOR REASONS UNKNOWN.  SOME SHIMMING IS SOMETIMES REQUIRED AND IF DONE POORLY THIS MAY AGGRAVATE THE CRACK DEVELOPMENT.  SUGGEST THE PART DESIGN IS SUFFICIENT BUT A CHANGE OF MATERIAL TO A STRONGER METAL SUCH AS SS INSTEAD OF ALUMINUM ALLOY IS REQUIRED. (K)
